Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Irregular periods. Taken Sevista for heavy bleeding. Now no periods. What should I do?

I am a 46 years old woman. I faced irregular periods during February to May 2012. After getting heavy bleeding in June and July I started taking sevista 60 since 26th July 2012 (twice a week) and from October 2012 (once a week). Now the problem is I have not got my period after 18th August. What should I do now? Shall I stop taking the medicine or I should continue till January 2013?
Asked On : Sun, 25 Nov 2012
Answers:  0 Views:  109 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor